Some lambda-sequence spaces defined by Orlicz functions


Savas E., Savas R.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.34, no.12, pp.1673-1680, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 12
  • Publication Date: 2003
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1673-1680

Abstract

In this paper we introduce a new concept of lambda-strong sigma-convergence with respect to an Orlicz function and examine some topological properties of the resulting sequence spaces and we prove some inclusion theorems.